# SDR SWAA2024102142299

- Difficulty date: September 26, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 12,247 hours, 5,718 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242AF HAS PULLED FIBERS ON TOP SIDE; CENTER OF BOARD<[01] REPAIRED FLOORBOARD 242AF IAW EA 24-153-02735;[02] VERIFIED C/W
